# SDR PCSA2016070501

- Difficulty date: June 28, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 78,656 hours, 45,680 cycles
- Engine: Pwa JT8D
- Engine time: 51,631 hours, 49,800 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, B, A
- Precautionary procedure: C

## Discrepancy

EXCESSIVE VIBRATION FROM NR 3 ENGINE ON TAKEOFF ROLL. TOWER REPORTED SPARKS AND FLAMES FROM NR 3 ENGINE TAIL PIPE.
